Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Regular masturbation thrice daily, energy low, tiredness since 6 months, Masturbation effecting body?

sir , i masturbate 3 times a day and this is continous since 4 years...........2-3- times per day is becoming my daily routine.................but for last 6 month i feel tired n feel that my energy level is soo low.............and i even can t concentrate on my study...........plzz tell me how i get rid of this ...............and how many times per day of this practice will not effect my body?..plzzz tell meee
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Masturbation is not abnormal. The urge to masturbate is a normal physiological process. If you are overdoing it, then it may be causing problems for you. However if you are having problems with concentration I suggest that you visit with a psychiatrist who can help diagnose you condition and give you appropriate advice. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor